Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 358, NWS Wilmington, OH

September 4, 2011Adams County, Scioto County, Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 4, 2011, 5:46 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2011, 5:46 PM EDT (21:46 UTC)
Expired
Sep 4, 2011, 6:21 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Lewis County, KY, Adams County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

634 
WUUS51 KILN 042146
SVRILN
KYC135-OHC001-145-042245-
/O.NEW.KILN.SV.W.0358.110904T2146Z-110904T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT SUN SEP 4 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 645 PM EDT.

* AT 544 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR BUENA VISTA...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTSMOUTH...
  ROSEMOUNT...
  NEW BOSTON...
  FRANKLIN FURNACE...
  WHEELERSBURG...
  SOUTH WEBSTER...
  SCIOTODALE...

IN ADDITION...TANNERY...GARRISON...TURKEY CREEK LAKE...REXTON...SAINT
PAUL...FRIENDSHIP...FIREBRICK AND WEST PORTSMOUTH ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3872 8341 3892 8275 3886 8275 3885 8265
      3874 8267 3873 8269 3869 8269 3867 8276
      3860 8274 3857 8281 3861 8286 3868 8288
      3874 8288 3875 8291 3872 8303 3868 8302
      3853 8312 3853 8335
TIME...MOT...LOC 2147Z 258DEG 20KT 3863 8325

$$
2 follow-up statements
553 
WWUS51 KILN 042200
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT SUN SEP 4 2011

OHC001-042210-
/O.CAN.KILN.SV.W.0358.000000T0000Z-110904T2245Z/
ADAMS OH-
600 PM EDT SUN SEP 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3853 8323 3878 8322 3892 8275 3886 8275
      3885 8265 3874 8267 3873 8269 3869 8269
      3867 8276 3860 8274 3857 8281 3861 8286
      3868 8288 3874 8288 3875 8291 3872 8303
      3868 8302 3853 8312
TIME...MOT...LOC 2200Z 258DEG 20KT 3863 8314

$$

KYC135-OHC145-042245-
/O.CON.KILN.SV.W.0358.000000T0000Z-110904T2245Z/
LEWIS KY-SCIOTO OH-
600 PM EDT SUN SEP 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SCIOTO AND NORTHEASTERN LEWIS COUNTIES...

AT 557 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GARRISON...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...ROSEMOUNT...NEW BOSTON...FRANKLIN FURNACE...
SCIOTODALE...WHEELERSBURG AND SOUTH WEBSTER.

IN ADDITION...SAINT PAUL...FRIENDSHIP...FIREBRICK...WEST
PORTSMOUTH...SCIOTOVILLE...MINFORD...POWELLSVILLE AND PORTSMOUTH
REGIONAL AIRPORT ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3853 8323 3878 8322 3892 8275 3886 8275
      3885 8265 3874 8267 3873 8269 3869 8269
      3867 8276 3860 8274 3857 8281 3861 8286
      3868 8288 3874 8288 3875 8291 3872 8303
      3868 8302 3853 8312
TIME...MOT...LOC 2200Z 258DEG 20KT 3863 8314

$$
770 
WWUS51 KILN 042221
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SUN SEP 4 2011

KYC135-OHC145-042231-
/O.CAN.KILN.SV.W.0358.000000T0000Z-110904T2245Z/
LEWIS KY-SCIOTO OH-
621 PM EDT SUN SEP 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SCIOTO AND NORTHEASTERN LEWIS
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3853 8323 3878 8322 3892 8275 3886 8275
      3885 8265 3874 8267 3873 8269 3869 8269
      3867 8276 3860 8274 3857 8281 3861 8286
      3868 8288 3874 8288 3875 8291 3872 8303
      3868 8302 3853 8312
TIME...MOT...LOC 2221Z 258DEG 20KT 3865 8299

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:33 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 4, 4:33 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN SEP 4 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT ALLOWING FOR
MUCH COOLER WEATHER. THE REMNANTS OF TROPICAL STORM LEE WILL
SLOWLY MOVE TOWARD THE REGION THIS WEEK KEEPING A CHANCE OF
SHOWERS ACROSS THE AREA.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WIDESPREAD CLOUD COVER ACROSS THE AREA HAS KEPT TEMPERATURES DOWN
ACROSS THE AREA AND HAS LIMITED THE SEVERE POTENTIAL. SOME OF THE
STORMS SOUTH OF THE FA IN KENTUCKY HAVE BEEN STRONG TO SEVERE. AS
THESE STORMS WORK INTO THE AREA THERE IS THE POSSIBILITY OF A FEW
STRONG TO SEVERE STORMS THIS EVENING. WILL CONTINUE TO HIGHLIGHT THREAT
IN THE HWO AT THIS TIME. IN ADDITION TO THE SEVERE
POTENTIAL...HEAVY RAIN WILL BE A CONCERN ACROSS SOUTHERN AND
EASTERN PORTIONS OF THE FA WHERE THERE COULD BE SOME TRAINING OF
SHOWERS AND THUNDERSTORMS. ADDED HEAVY RAIN MENTION INTO THE
FORECAST AND KEPT HEAVY RAIN MENTION IN THE HWO. WITH COOLER AIR
FILTERING INTO THE AREA OVERNIGHT LOWS WILL DIP DOWN INTO THE
MIDDLE 50S ACROSS NW PORTIONS OF THE AREA AND INTO THE LOW 60S
ACROSS SE LOCATIONS. PRECIPITATION WILL BEGIN TO TAPER OFF LATE IN
THE NEAR TERM HOWEVER THERE WILL BE SOME RESIDUAL SHOWER ACTIVITY
WITH UPPER TROUGH IN THE VICINITY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
PRECIPITATION WILL BE LIMITED TO EASTERN PORTIONS OF THE AREA ON
MONDAY AS UPPER TROUGH BEGINS TO MOVE EAST. MOISTURE FROM THE
REMNANTS OF TROPICAL STORM LEE WILL WORK INTO PORTIONS OF THE AREA
FOR MONDAY NIGHT INTO THE REMAINDER OF THE SHORT TERM. THERE ARE
SOME MODEL DISCREPANCIES ON HOW FAST MOISTURE WILL WORK NORTH AND
ALSO WITH THE WESTERN AND NORTHERN EXTENT OF THE PRECIPITATION.
PRECIPITATION WILL GENERALLY BE LIMITED TO SOUTHERN AND EASTERN
PORTIONS OF THE FA UNTIL LATE TUESDAY NIGHT WHEN PRECIPITATION
BEGINS A NORTHWARD PUSH. WITH NORTHERLY FLOW AND CLOUD
COVER...HIGH TEMPERATURES WILL BE LIMITED TO THE MIDDLE 60S TO LOW
70S.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AN UPPER LOW WILL PREDOMINATE THE WEATHER PATTERN THROUGH THE
PERIOD. THERE IS SOME UNCERTAINTY ON WHERE THIS SETS UP ALTHOUGH AT
THIS POINT IT APPEARS THAT IT WILL BE CENTERED OVER THE LOWER OHIO
VALLEY. THIS WILL RESULT IN CONSIDERABLE CLOUD COVER AND UNSETTLED
CONDITIONS WITH PERIODIC SHOWERY PRECIPITATION. THERE SHOULD BE SOME
IMPROVEMENT TOWARDS THE END OF THE WEEK INTO THE WEEKEND AS THE
UPPER FEATURE GRADUALLY WEAKENS. TEMPERATURES WILL BE CHARACTERIZED
BY NARROWED DIURNAL RANGES WITH BELOW NORMAL HIGHS AND ABOVE NORMAL
LOWS.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
BAND OF SHOWERS AND THUNDERSTORMS AFFECTING ALL TAF SITES AT THIS
HOUR WITH MAINLY ON AND OFF MVFR CONDITIONS. THESE CONDITIONS
WILL PERSIST THROUGH 23Z AT MOST LOCATIONS. AFTER 02Z
MONDAY...PRECIPITATION WILL GRADUALLY END AT THE TAF SITES
STARTING AT KDAY. THE REMAINDER OF THE SITES SHOULD BE
PRECIPITATION FREE BY 09Z MONDAY. A COLD FRONT WILL PUSH ACROSS
THE AREA FROM NW TO SE OVERNIGHT. THERE SHOULD BE SUFFICIENT
LOW LEVEL MOISTURE PRESENT TO PRODUCE LOW STRATUS
CLOUDS...ESPECIALLY ACROSS THE WEST WHERE THE COOLEST AIR WILL
HAVE THE OPPORTUNITY TO MOVE INTO THE AREA OVERNIGHT. HAVE
INSERTED MVFR CIGS AT KLCK/KDAY/KCVG OVERNIGHT TO REFLECT THIS.
MORNING FOG WILL ALSO BE POSSIBLE AT KLCK MONDAY MORNING. EXPECT
VFR CONDITIONS AFTER 13Z MONDAY AT ALL TAF SITES.

OUTLOOK...MVFR WILL BE POSSIBLE WITH SHOWERS ON THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, Sep 4, 4:46 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT SUN SEP 4 2011

INZ050-OHZ034-035-042-043-052100-
WAYNE-MERCER-AUGLAIZE-DARKE-SHELBY-
446 PM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ058-059-066-073>075-080-KYZ089>100-OHZ026-044>046-051>056-060>065-
070>074-077>082-088-052100-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
446 PM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA
TONIGHT. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS THIS
EVENING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 4, 12:58 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HEAVY RAIN       UNION                   39.90N 84.31W
09/04/2011  M3.70 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            STORM TOTAL

&&

SNYDER
Special weather statement, Sep 4, 5:42 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT SUN SEP 4 2011

KYZ095>100-OHZ078-079-081-042245-
LEWIS KY-MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-GRANT KY-
ADAMS OH-BROWN OH-CLERMONT OH-
542 PM EDT SUN SEP 4 2011

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
CLERMONT...SOUTHERN BROWN...SOUTHWESTERN ADAMS...SOUTHEASTERN
GRANT...BRACKEN...ROBERTSON...PENDLETON...MASON AND NORTHWESTERN
LEWIS COUNTIES THROUGH 645 PM EDT...

AT 540 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CORDOVA TO US ROUTE 62 AT STATE ROUTE 19 TO 8 MILES
SOUTH OF PEED...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG...FALMOUTH...
BROOKSVILLE...WASHINGTON...MAYSVILLE...BUTLER...ABERDEEN...AUGUSTA...
RIPLEY...MANCHESTER...FELICITY AND GEORGETOWN.

ALSO...PIQUA...KENTONTOWN...CORDOVA...BURIKA...MITCHELLS MILL...CAMP
NORTHWARD...MARCUS AND ALHAMBRA ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3845 8409 3849 8418 3852 8419 3855 8417
      3855 8421 3856 8422 3858 8421 3856 8441
      3853 8443 3853 8447 3851 8449 3849 8457
      3880 8445 3890 8391 3874 8344 3851 8363
      3845 8385 3848 8392 3843 8399

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:22 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby23 min
Sep 3, 8:38 PM EDTSpecial Weather StatementILNChampaign37 min
Sep 3, 8:40 PM EDTSpecial Weather StatementILNHardin35 min
Sep 3, 8:42 PM EDTSevere Thunderstorm WarningILNChampaign, Miami, Shelby18 min
Sep 3, 9:57 PM EDTSpecial Weather StatementILNMontgomery48 min
Sep 3, 10:03 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren42 min
Sep 3, 10:20 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery40 min
Sep 3, 10:39 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble51 min
Sep 3, 11:02 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison, Miami43 min
Sep 3, 11:10 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby50 min
Sep 3, 11:17 PM EDTSpecial Weather StatementILNDarke58 min
Sep 3, 11:25 PM EDTSpecial Weather StatementILNMontgomery65 min
Sep 3, 11:31 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union44 min
Sep 3, 11:53 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami52 min
Sep 4, 12:05 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union40 min
Sep 4, 12:18 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Hardin, Logan, Union3 hr
Sep 4, 12:40 AM EDTAreal Flood AdvisoryILNMiami, Montgomery2 hr
Sep 4, 12:50 AM EDTSpecial Weather StatementILNFranklin, Madison40 min
Sep 4, 1:03 AM EDTSpecial Weather StatementILNHamilton27 min
Sep 4, 2:35 AM EDTSpecial Weather StatementILNClark, Madison55 min
Sep 4, 2:37 AM EDTSpecial Weather StatementILNWarren53 min
Sep 4, 2:39 AM EDTSpecial Weather StatementILNHamilton66 min
Sep 4, 2:51 AM EDTSevere Thunderstorm WarningILNFranklin, Madison39 min
Sep 4, 3:32 AM EDTSpecial Weather StatementILNDelaware, Franklin58 min
Sep 4, 5:00 PM EDTSevere Thunderstorm WarningILNAdams, Scioto60 min
Sep 3, 11:22 PM EDTSpecial Weather StatementILNCarroll, Gallatin53 min
Sep 4, 5:42 PM EDTSpecial Weather StatementILNBracken, Mason, Pendleton, Robertson63 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.